On initial-boundary-value problems in a strip for the generalized two-dimensional Zakharov-Kuznetsov equation

Initial-boundary-value problems in a strip with different types of boundary conditions for two-dimensional generalized Zakharov-Kuznetsov equations are considered. Results on globed existence and uniqueness of weak solutions in certain weighted spaces are established.

Editors
-
Publisher
-
Number of issue
7-8
Language
English
Pages
663-686
Status
Published
Department
-
DOI
-
Number
-
Volume
18
Year
2013
Organizations
  • 1 Department of Mathematics, Peoples' Friendship University of Russia, Miklukho-Maklai str. 6, Moscow, 117198, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2040/